Panadol Extra Soluble Tablets - 24 Tablets

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Pain Relief

Panadol Extra Soluble Tablets - 24 Tablets

Panadol Extra Soluble Tablets contain both Paracetamol and caffeine.

Learn More...

    Quantity

£3.99 20% Less than RRP £4.99

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Panadol Extra Soluble Tablets contain both Paracetamol and caffeine.

Learn More...
A little more about Panadol Extra Soluble Tablets - 24 Tablets
Panadol Extra Soluble Tablets - 24 Tablets: Things you need to know

 

 

What are Panadol Extra Soluble Tablets?

 

Panadol Extra Soluble is specially formulated to provide additional pain relief.

These tablets are also gentle on the stomach and contain two active ingredients which are Paracetamol 500mg and Caffeine 65mg.
 

  • Paracetamol is an over the counter painkiller that many people choose when they need relief from common aches and pains. It also helps to reduce high temperatures, making it ideal for those suffering with symptoms of cold and flu.

  • Caffeine helps the boost the effectiveness of paracetamol, helping it to get to work fast.


 

Panadol Extra Advance Tablets will help relieve:

  • Headache 

  • Migraine 

  • Toothache

  • Period pain 

  • Rheumatic pain 

  • Back pain

  • Fever

Also offers relief from aches and pains from cold and flu, sore throat, helps reduce temperature.
 

The caplets are easy to swallow.

 

Warnings and Precautions

Not suitable for anyone under the age of 12 years

Refrain from drinking to many drinks which contain caffeine whilst taking these tablets.

DO NOT TAKE IF:

  • You are allergic to paracetamol or caffeine

  • You have serious kidney or liver problems

  • You are pregnant or breastfeeding


 

*DO NOT TAKE ANY OTHER PARACETAMOL PRODUCTS WHILST TAKING THESE*

 

Speak to your GP or Pharmacist before taking if you are:

  • Taking metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick])

  • Taking cholestyramine (to lower cholesterol)

  • Taking blood thinning drugs (anticoagulants e.g. warfarin). But you can still take occasional doses of Panadol Advance 500mg Tablets at the same time as anticoagulants.

  • Needing to take a painkiller on a daily basis over a long period talk to your doctor because of the risk of bleeding.


Ingredients


Active ingredients: Each effervescent tablet contains: Paracetamol 500mg and Caffine 65mg. Sodium content 427mg per tablet.

Also contains: Also contains sorbitol (E420).


 

 

How do I take Panadol Extra Soluble Tablets?

 

Dosage:

Adults and Children over 16 years: 2 tablets to be taken up to Four times a day. Do not take more than 8 tablets in any 24 hour period.

Children aged 12-15 years: Give 1 tablet every 4 hours as required. Do not give more than 4 tablets in any 24 hour period.

 

Do not take any other products that contain paracetamol while taking this medicine.

 

Avoid drinks with too much caffine whilst taking this medicine.

 

What are the side effects of Panadol Extra Soluble Tablets?
 

Possible side effects:

  • Allergic reactions which may be severe, e.g. skin rash, itching, swelling of the mouth or face, shortness of breath

  • Skin rash or peeling, mouth ulcers

  • Breathing problems.

  • Unexplained bruising or bleeding

  • Nausea, sudden weight loss, loss of appetite, yellowing of the eyes and skin 

 

This list may not describe all possible side effects. 

If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.

If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.


 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders